# SDR ASAA2024082852166

- Difficulty date: August 28, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 30,466 hours, 9,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78233008, FOUND LEFT AFT OVERWING EXIT EMERGENCY BATTERY PACK INOP. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY BATTERY PACK AT L, 7-8 WINDOWS AFT OF AFT OVERWING EXIT, FOOT PANEL REF AMM 33-51-06. OPS CHECK GOOD. OK FOR SERVICE.
